The Annals of Mathematical Statistics

Optimal Experimental Designs

Samuel Karlin and William J. Studden

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 4 (1966), 783-815.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699361

Digital Object Identifier
doi:10.1214/aoms/1177699361

Mathematical Reviews number (MathSciNet)
MR196871

Zentralblatt MATH identifier
0151.23904

JSTOR
links.jstor.org

Citation

Karlin, Samuel; Studden, William J. Optimal Experimental Designs. Ann. Math. Statist. 37 (1966), no. 4, 783--815. doi:10.1214/aoms/1177699361. https://projecteuclid.org/euclid.aoms/1177699361


Export citation